Existence of solutions for a class of $p(x)$-curl systems arising in electromagnetism without (A-R) type conditions

Authors

  • Nguyen Thanh Chung Quang Binh University

DOI:

https://doi.org/10.5556/j.tkjm.51.2020.2915

Keywords:

$p(x)$-curl operator, Electromagnetism, Mountain pass theorem, Fountain theorem

Abstract

In this paper, we study the existence and multiplicity of solutions for a class of of $p(x)$-curl systems arising in electromagnetism.  Under suitable conditions on the nonlinearities which do not satisfy Ambrosetti-Rabinowitz type conditions, we obtain some existence and multiplicity results for the problem by using the mountain pass theorem and fountain theorem. Our main results in this paper complement and extend some earlier ones concerning the $p(x)$-curl operator in [4, 15].

Additional Files

Published

2020-09-25

How to Cite

Chung, N. T. (2020). Existence of solutions for a class of $p(x)$-curl systems arising in electromagnetism without (A-R) type conditions. Tamkang Journal of Mathematics, 51(3), 187-200. https://doi.org/10.5556/j.tkjm.51.2020.2915

Issue

Section

Papers